# SDR AALA960848

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T82042
- Condition: Corroded
- Location: Bs 524-593
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED CORROSION ON FORWARD CARGO FAIL/SAFE STRAP IN THREE PLACES.  AFTER BLENDING, FOUND EACH AREA TO BE BEYOND SRM LIMITS.  ALODINED, PRIMED AND PAINTED EACH AREA.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1241.  (M)
